# SDR REXA2020070600586

- Difficulty date: June 24, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,609 hours, 10,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN THE REAR OF THE AIRCRAFT INOP.  R/R'D NR 2 & NR 3 EMER LIGHT BATTERY PACKS IAW AMM 33-51-17.  ALL CHECKS GOOD.  ACFT OK FOR SVC.
